I feel somewhat weak and my heart rate goes up and down all day and night it barely ever subsides, and then I’ll get the full blown panic attacks few times a day with chest pain numbness tingling tremors shaking coldness shortness of breathe. Please tell me it’s just panic attacks and that it can last 24/7 because I was told panic attacks don’t last like that. That it occurs suddenly and not really long.
Panic attacks are tough. By the time you have the attack the trigger could of been hours before. No one should have them all day. Have you tried to rest in quiet room or go for a walk when your day is stressful? Medical marijuana would be a possible treatment for anxiety. When I get like that the marijuana has a quick effect and really helps. I would check with your doctor to be sure the attacks are in control. I hope you feel better soon.
Hi Joseph4774. Feel for you. I go through something of the same. Has used fentanyl 87 mcg patches for more than two years and is constantly developing new side effects such as anxiety, depression, weakness, chest pain, numbness, tingling tremors, shaking coldness and sometimes shortness of breathe. Usually, things tend to calm down after a while and you feel better. Do you use any drugs for panic anxiety? If things don't get better for you, talk to your doctor and tell what you're going through. We must not be afraid to contact the doctor to tell him / her how we are. Good luck
Hi Joseph. If I were you I'd definitely go see your health care provider... soon.
This is all that the others have mentioned (in my humble opinion) and also could be signs of early onset of many other ailments such as... well I'm not going to speculate because I'm not a doctor. I will say that this is NOTHING to NOT be concerned about.
There's plenty of help and medicine that may help you. There's no reason for you to have to go through your days as you have discribed.
Please reach out to a health care professional.
Best Regards, stay safe,
Hi Joseph4774... You didn't say what (if any) medications you are on, but I'm curious if you're on an antidepressant? Every symptom you described was exactly what I went through when I was on them, EXCEPT... they also affected my sleep as well. So I'm curious if your sleep is affected? I would be up pacing and feeling "antsy" all night. And they tried me on a few different ones--Paxil, Zoloft, and one other that I can't think of at the moment. I was scared to death! I NEVER had a panic attack in all my life and didn't even know that that's what they were until I described the feelings to a few friends. But I thought they had to be wrong because I assumed (which I should have known better!) that an antidepressant would help treat panic attacks--not cause them! But then I looked the medication up online and sure enough, I found all my symptoms listed! Naturally, I quit taking them immediately and the symptoms subsided.
I told my doctor everything at my next appointment and that the rest went in the garbage. You can't allow your heart to be racing like that for long. Our heart can only take so much extra pressure before it will give out. Please go to the ER or to your doctor immediately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2014 • 1 answer
Updated 18 May 2016 • 1 answer
Updated 16 Mar 2018 • 1 answer
Updated 9 Dec 2017 • 1 answer
Updated 20 Dec 2018 • 1 answer